Bases de Schauder dans certains espaces de fonctions holomorphes
Annales de l'Institut Fourier, Volume 22 (1972) no. 2, p. 169-253

We are concerned with Schauder bases for analytic functions and their applications to Approximation and Interpolation.

After having established some general facts about bases and semi-bases, we use them to study bases formed by a monic sequence of polynomials.

The principal task is to prove the existence of a “kind” common base for the spaces of functions analytic on Ω and χ, where Ω is a plane domain and χ a compact in Ω such that Ωχ is a domain regular for the Dirichlet Problem.

At the end we use some bases

– to establish an asymptotic formula for the entropy of a bounded set of analytic functions,

– to study some interpolation problems of the Abel-Goncarov’s type.

On étudie les bases de Schauder pour fonctions holomorphes et leurs applications à l’approximation et interpolation.

Après avoir établi quelques faits généraux sur les bases et semi-bases, on les applique à l’étude des bases formées par une suite simple de polynômes.

L’effort principal est porté sur la preuve de l’existence d’une “bonne” base commune des espaces des fonctions holomorphes sur Ω et χ, où Ω est un domaine de C et χ un compact dans Ω tels que Ωχ soit un domaine régulier pour le problème de Dirichlet.

Enfin on utilise certaines bases pour

– établir une formule asymptotique pour l’entropie d’un ensemble borné de fonctions holomorphes.

– étudier quelques problèmes d’interpolation du type d’Abel-Goncarov.

@article{AIF_1972__22_2_169_0,
     author = {Nguyen Thanh Van},
     title = {Bases de Schauder dans certains espaces de fonctions holomorphes},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Durand},
     address = {28 - Luisant},
     volume = {22},
     number = {2},
     year = {1972},
     pages = {169-253},
     doi = {10.5802/aif.418},
     zbl = {0226.46025},
     mrnumber = {52 \#8895},
     language = {fr},
     url = {http://www.numdam.org/item/AIF_1972__22_2_169_0}
}
Nguyen Thanh Van. Bases de Schauder dans certains espaces de fonctions holomorphes. Annales de l'Institut Fourier, Volume 22 (1972) no. 2, pp. 169-253. doi : 10.5802/aif.418. http://www.numdam.org/item/AIF_1972__22_2_169_0/

[1] L. A. Aizenberg et B. S. Mityagin, Espaces des fonctions holomorphes sur les domaines multicerclés (en russe), Sibirski Mat. Z., 1 (1960).

[2] M. G. Arsove, The Paley-Wiener theorem in metric linear spaces, Pacific. J. Math., 10 (1960). | MR 23 #A2731 | Zbl 0097.09301

[3] S. Bergman, The Kernel function and conformal mapping, Math. Surveys, n° 5, Amer. Math. Soc., (1950). | MR 12,402a | Zbl 0040.19001

[4] R. Ph. Jr. Boas, a) Expansions of analytic functions, Trans. Amer. Math. Soc., 48 (1940). | JFM 66.0344.02 | MR 2,80e | Zbl 0025.25701

R. Ph. Jr. Boas, b) Univalent derivatives of entire functions, Duke Math. J., 6 (1940). | JFM 66.0355.01 | MR 2,82b | Zbl 0023.40403

[5] J. Combes, Sur les valeurs prises par les dérivées successives des fonctions analytiques, Am. Fac. Sc. Univ. Toulouse, 4e série, XXIV (1960). | Numdam | MR 26 #6410 | Zbl 0112.31001

[6] M. M. Dragilev, a) Extendable bases of analytic functions, Amer. Math. Soc. Translations, Ser. 2, 43 (1964). | Zbl 0147.32707

M. M. Dragilev, b) On the existence of a common basis for imbedded spaces of analytic functions, Soviet Math. Dokl., 3 (1962). | MR 26 #2868 | Zbl 0133.06704

[7] M. M. Dragilev et O. P. Cukhlova, Sur la convergence de certaines séries d'interpolation (en russe), Sibirsk. Math. Z, 4 (1963).

[8] V. D. Erokhin, Best linear approximation of functions analytically continuable from a continuum to a given region, Russian Math. Surveys, 23 (1968). | Zbl 0188.38001

[9] M. A. Evgrafov, The method of near systems in the space of analytic functions and its application to interpolation, Amer. Math. Soc. Translations, ser. 2, 16 (1960). | MR 22 #8133 | Zbl 0100.28703

[10] G. Faber, Uber polynomische entwicklungen, Math. Ann., 57 (1903). | JFM 34.0430.01

[11] M. Falgas, Sur les séries de base de polynômes, Am. Sc. Ec. Norm. Sup., ser. 3, 81 (1964). | Numdam | MR 31 #532 | Zbl 0137.04901

[12] A. A. Gol'Dberg, Remarque élémentaire sur les formules déterminant l'ordre et le type des fonctions de plusieurs variables complexes (en russe), Akad. Nauk Armjan., SSR Dokl., 29 (1959).

[13] F. Leja, Sur certaines suites liées aux ensembles plans et leur application à la représentation conforme, Ann. Soc. Pol. Math., 4 (1957). | MR 20 #7154 | Zbl 0089.08303

[14] A. L. Levin and V. M. Tikhomirov, On a theorem of Eroklim, Appendice de 8.

[15] J. L. Lions et J. Peetre, Sur une classe d'espaces d'interpolation, Publ. Math., n° 19, I.H.E.S., 1964. | Numdam | MR 29 #2627 | Zbl 0148.11403

[16] A. Martineau, a) Sur la notion d'ensemble fortement linéellement convexe, Anais Acad. Bras. Ciencias, 40 (1968). | MR 43 #8004 | Zbl 0189.36604

A. Martineau, b) Indicatrices des fonctionnelles analytiques et transformée de Laplace, Notas e comunicaçoes de Matematica, Inst. Fis. Mat., Univ. Recife, (1965). | MR 34 #4538 | Zbl 0166.39005

[17] B. S. Mityagin, Approximative dimension and bases in nuclear spaces, Russian Math. Surveys, 16 (1961). | Zbl 0104.08601

[18] W. News, Representation of analytic functions by infinite series, Philos. Trans. Roy. Soc., London, Seri. A, 245 (1953). | MR 14,968b | Zbl 0050.07702

[19] Nguyen Thanh Van. a) Sur les bases de Schauder de l'espace des fonctions holomorphes dans un domaine simplement connexe, C.R. Acad. Sc. Paris, Ser. A, 264 (1967). | MR 36 #1966 | Zbl 0182.45401

Nguyen Thanh Van. b) Sur certaines interpolations des fonctions analytiques de n variables complexes, C.R. Acad. Sc. Paris, Ser. A, 266 (1968). | MR 38 #6345 | Zbl 0153.39901

Nguyen Thanh Van. c) Bases communes des espaces de fonctions holomorphes, C.R. Acad. Sc. Paris, Ser. A, 269 (1969). | MR 41 #805 | Zbl 0182.45303

[20] M. Pommiez. a) Sur les restes successifs des séries de Taylor, Ann. Fac. Sc. Univ. Toulouse, 4e série, XXIV (1960). | Numdam | Zbl 0113.05203

M. Pommiez. b) Sur les différences divisées successives et les restes des séries de Newton généralisées, Ann. Fac. Sc. Univ. Toulouse, 4e série, XXVIII (1964). | Numdam | Zbl 0161.26301

M. Pommiez. c) Sur certaines bases d'un espace de fonctions holomorphes de plusieurs variables complexes, C.R. Acad. Sc. Paris, ser. A, 262 (1966). | MR 32 #5921 | Zbl 0138.31205

[21] G. A. Read, Univalent derivatives of entire functions, J. London Math. Sco., 2nd ser., 1 (1969). | MR 40 #2860 | Zbl 0177.33002

[22] J. M. Retherford and C. W. Mcarthur, Some remarks on bases in linear topological spaces, Math. Ann., 164 (1966). | MR 33 #3079 | Zbl 0133.37202

[23] L. A. Rubel and B. Taylor, Uniqueness theorems for analytic functions of one and of several complex variables, Proc. Cambridge Philos. Soc., (1968). | MR 37 #1647 | Zbl 0157.40103

[24] D. Sato, Rate of growth of certain entire functions, Bull. Amer. Math. Soc., 70 (1964). | MR 28 #3161 | Zbl 0122.07403

[25] M. Schiffer and J. Siciak, Transfinite diameter and analytic continuation of functions of two complex variables, űMélanges PolyaƇ, Standford University Press, (1962). | MR 27 #342 | Zbl 0113.06202

[26] J. Siciak, a) Some applications of the method of extremal points, Colloq. Math., 11 (1964). | MR 29 #3631 | Zbl 0133.03503

J. Siciak, b) Analyticity and separate analyticity of functions defined on lower dimensional subset of Cn, Zeszyty Nauk. Univ. Jag., 13 (1969). | MR 40 #401 | Zbl 0285.32011

J. Siciak, c) Separately analytic functions and envelops of holomorphy of some lower dimensional subsets of Cn, Ann. Pol. Math., 22 (1969). | MR 40 #5893 | Zbl 0185.15202

[27] Ju. K. Suetin, a) Sur les constantes de convergence et d'unicité de certains problèmes d'interpolation (en russe), Math. Sbornik, 66 (108) (1965). | Zbl 0163.31001

Ju. K. Suetin, b) Identité des constantes d'unicité et de convergence dans certains problèmes d'interpolation (en russe) Vesnik Moskov, Univ. Ser. I Mat. Meh, 21 (1966). | Zbl 0183.33901

[28] J. L. Walsh, a) Interpolation and approximation, Amer. Math. Soc. Colloq. Publ., 3e édition (1960).

J. L. Walsh, b) A generalization of Faber polynomials, Math. Ann., 136 (1958). | MR 21 #725 | Zbl 0081.29501

J. L. Walsh, c) űApproximation by bounded analytic functionsƇ, Mém. Sc. Math., Gauthier-Villars, Paris, 1960. | Numdam | Zbl 0094.04501

[29] J. L. Walsh and P. J. Davis, Interpolation and orthonormal systems, J. d'Analyse Math., 2 (1952). | MR 16,580a | Zbl 0049.05301

[30] L. J. Walsh and H. Russel, Hyperbolic capacity and interpolating rational functions II, Duke Math. J., 33 (1966). | MR 33 #1624 | Zbl 0148.30302

[31] J. M. Whittaker, Leçons sur les séries de base de polynômes quelconques, Collection Borel, Gauthiers-Villars, Paris, 1949. | Zbl 0038.22804

[32] H. Widom, Polynomials associated with measures in the complex plane, J. Math. Mech., 16 (1967). | MR 35 #346 | Zbl 0182.09201

[33] V. P. Zakharyuta, Continuable bases in spaces of analytic functions of one and of several complex variables, Siberian Math. J., 8 (1967). | Zbl 0182.45302